# SDR AU000203016

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech D95A
- Engine: Lyc IO360B1B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 963800225
- Condition: Failed
- Location: Mlg
- Component: Lambelectric
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AU) AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT.  THE AIRCRAFT RETURNED AND A SUBSEQUENT INSPECTION REVEALED THAT THE LANDING GEAR MOTOR HAD FAILED THE MOTOR WAS REPLACED.  THE SUBMITTER STATES THAT THE AIRCRAFT IS PRIMARILY USED FOR FLIGHT TRAINING SO IT OFTEN WOULD HAVE NUMEROUS CYCLES PER FLIGHT HOUR.
